# SDR F3LA2010071800471

- Difficulty date: July 15, 2010
- Submitted: July 18, 2010
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 18,986 hours, 9,375 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128208
- Part serial: ELACVB014447
- Condition: Faulted
- Location: Elac Nr 2
- Part time: 14,850 hours, 6,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REF: PILOT REPORT LOG PAGE 549851 ITEM 1. CLIMBING THROUGH FLIGHT LEVEL 380 ELAC NR 2 FAULTED, ACFT WENT INTO ALTERNATE LAW. AIR TURN BACK TO SMF. REPLACED NR 2 ELAC REF AMM 27-93-34 PAGE BLOCK 401, OPS CHECK GOOD.  PERFORMED LAND CATAGORY III CAPABILITIES TEST REFERENCE AMM 22-97-00-710-001. CATAGORY IIIA RETAINED. REFERENCE TSM 27-93-00-810-830.
